# SDR 2008FA0000410

- Difficulty date: May 27, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N3105E
- Make and model: Ayres S2RT34NORMAL
- Aircraft serial: T34177
- Engine: Pwa PT6A34
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3013411
- Condition: Damaged
- Location: Engine
- Part time: 1,026 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

06/20/2008 REPORT: ON 5/27/08 AC UNDER LOAD IN TURN EXPERIENCED ENGINE FAILURE RESULTING IN ACCIDENT.  LOUD BANG! ENGINE QUIT.  CT TURBINE TEETH MISSING, NR 2 BEARING DESTROOYED.  1026.1 HOURS ON PMA BLADES PQ0812NE. (K)
(NTSB: DFW08CA155)
